H fuzzy control of semi-Markov jump nonlinear systems under σ-error mean square stability

Ting Yang*, Lixian Zhang, Hak Keung Lam

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)
232 Downloads (Pure)

Abstract

This paper is concerned with the problem of time-varying H fuzzy control for a class of semi-Markov jump nonlinear systems in the sense of σ-error mean square stability. The nonlinear plant is described via the Takagi–Sugeno fuzzy model. By defining a time-varying mode-dependent Lyapunov function, a set of sufficient stability and stabilisation criteria for non-disturbance case is first derived and then applied to the investigation of H performance analysis and H fuzzy controller design problems of semi-Markov jump nonlinear systems. Different from the traditional stochastic switching system framework, the probability density function of sojourn time is exploited to circumvent the complex computation of transition probabilities. The derived conditions can cover the time-invariant mode-dependent and time-invariant mode-independent H fuzzy control schemes as special cases. A classic cart-pendulum system is presented to demonstrate the effectiveness and advantages of the proposed theoretical results.

Original languageEnglish
Pages (from-to)2291-2299
Number of pages9
JournalINTERNATIONAL JOURNAL OF SYSTEMS SCIENCE
Early online date20 Apr 2017
DOIs
Publication statusE-pub ahead of print - 20 Apr 2017

Keywords

  • H control
  • semi-Markov jump nonlinear systems
  • stochastic systems
  • time-varying controller
  • σ-error mean square stability

Fingerprint

Dive into the research topics of 'H fuzzy control of semi-Markov jump nonlinear systems under σ-error mean square stability'. Together they form a unique fingerprint.

Cite this